# SDR TWAA9815502

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922L
- Make and model: Doug DC-9-32
- Aircraft serial: 47108
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LT ENG FILTER CLOG LIGHT ILLUMINATED AND EGT INCREASED.  RETARDED THROTTLE AND DIVERTED TO BNA.  FOUND METAL IN MAIN OIL SCREEN.  ENGINE WAS CHANGED.  CHECK-C 11-15-97 MCI.  *S/D*  ANALYSIS OF MATERIAL IN OIL SCREEN FOUND EVIDENCE OF M-50 BEARING MATERIAL.  SUBMITTER STATES, NR 3 BEARING ASSEMBLY.
